Thank you for all of your notes about my MRI. It's not a big deal but when you are concerned you might have something wrong with your brain, you tend to get a little worried.
Basically in the last few weeks I've had some serious, explosive, sudden headaches. I described it as if someone hit me in the back of the head with a board. The headaches were intense and long lasting. I actually have a history of migraines but usually they're manageable. Only one or two required rest from sunlight.
Anyway, I went to the doctor after searching the Mayo Clinic's website about these sudden, intense headaches. She suggested an MRI to see if there could be a weakened artery or a potential for an aneurysm.
The worst thing is the MRI itself. I wouldn't define myself as claustrophobic but I do not like cramped spaces like elevators or crowds (I'm too short and it always ends badly for me.) So, my doctor gave me a potent pill that basically kept me "high" all day long. I took the pill at 11:30 a.m. and I still felt groggy at 9 p.m. The pharmacist said it had a lasting effect of only 6 hours but I suppose every one is different.
I believe my MRI lasted two hours, according to Jim, so that was quite a while to be in a little tube like that. I spent most of my time in and out of consciousness, thanks to my pill.
I believe the doctor's office called and said my MRI is clear but that I'll have to take some pills every now and then. However, I'm not really sure that was real. I asked Jim, "Was that a dream?" I have some follow up questions to ask in the morning.
UPDATE - thank you for all of your ideas on caffeine consumption and shared experiences!
Anyway, if I say something stupid on the air tonight at 10, I'm going to blame the pill. Thanks for all your concerns. I'll try to get back to your messages! And thank goodness I didn't come out of it wanting to be Nicki Minaj. -- >>